# SDR ASOA2013072608781

- Difficulty date: July 24, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 18,495 hours, 17,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 193-202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE MINOR SCRATCH 7.8 INCHES LONG BETWEEN BS 202.75 - 193.00.  2 INCHES ABOVE S13L.  BLENDED OUT DAMAGE,   FOUND TO BE WITHIN LIMITS IAW SRMTR-53-00-31.   MAJOR REPAIR IAW GMM 5-3.
